# SDR KBM2005F00039

- Difficulty date: March 13, 2005
- Submitted: March 29, 2005
- Operation: Air carrier
- Aircraft: N188TV
- Make and model: Bell 206B
- Aircraft serial: 2704
- Engine: Allsn 250C20B
- System (JASC): 7700 · Engine Indicating System
- Part: Indicator
- Part number: 12444412
- Part serial: 80J1297C
- Condition: Inoperative
- Location: Tot
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOT GAUGE, INOPERATIVE.  REMOVED AND REPLACED.  (K)
